Close
(0) عناصر
لا يوجد منتجات فى سلة التسوق
جميع الخدمات
    Filters
    الغة
    بحث

    PANADOL ADVANCE 500 MG TABLETS 48'S (12'S BLISTER X 4)

    AED 19.00
    AED 20.00
    Paracetamol (Acetaminophen)
    تاريخ التوصيل: 1-3 Hours

    What is Panadol Advance?

    Panadol Advance are pain relief tablets that help to ease many different kinds of aches and pains, including headaches, toothache, period pain, and pain caused by mild arthritis. Panadol Advance is gentle on the stomach and absorbs quickly, providing pain relief as soon as you need it.

    What kinds of aches and pains can this product relieve?

    Panadol Advance can be used to ease lots of different kinds of aches and pains. Some of the most popular reasons that people use this product include:

    • Headache
    • Migraine
    • Tension headache
    • Rheumatic pain
    • Muscle pain
    • Toothache
    • Period pain
    • Backache
    • High temperature
    • Sore throat
    • Fever
    • Mild arthritic pain
    • Symptoms of cold and flu

    How will this product help to ease my pain?

    Panadol Advance contains the active ingredient paracetamol, a popular painkiller which many people use for relief from everyday aches and pains. Paracetamol helps to ease pain but can also help to reduce fever or high temperatures, making it the ideal remedy for symptoms of cold and flu.

    Can I use this product if I’m pregnant or breastfeeding?

    Speak to your doctor or Chemist 4 U pharmacist before taking Panadol Advance or any other medication if you are pregnant. You can take this product if you are breastfeeding, but speak to your doctor or another medical professional first to be sure.

    Can I take these tablets if I am on other medication?

    Panadol Advance should not be taken at the same time as some medications as they may interact. Speak to your doctor or Chemist 4 U pharmacist before using this product if you are on any other medication, including:

    • Metoclopramide or domperidone, which are used for nausea and vomiting
    • Cholestyramine, used to lower blood cholesterol
    • Anticoagulants or blood thinning drugs, e.g. warfarin

    How to use Panadol Advance

    Take one dose every 4 – 6 hours as needed, making sure to leave at least 4 hours between each dose and do not take more than 4 doses in any 24-hour period.

    • For adults and children over the age of 16, take 1 – 2 tablets for each dose
    • For children aged between 10 – 15, take one tablet for each dose

    Why do I have to answer questions to buy this product?

    You do not need a prescription for Panadol Advance, however you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

    When should Panadol Advance not be used?

    Panadol Advance are not suitable for use by children under the age of 10. Do not take this product if you are allergic to paracetamol or any of the other listed ingredients. Do not take Panadol Advance if you:

    • Have liver or kidney disease, including alcoholic liver disease
    • Have mild arthritis and need to take painkillers every day
    • Are taking any other paracetamol-containing products

    Panadol Advance should not be taken at the same time as some medications as they may interact. For a list of which medicines should not be used with this product, please read the patient information leaflet.

    Does this product have side effects?

    Like all medicines, Panadol Advance can have side effects, although not everyone will experience them. These side effects include:

    • Allergic reactions which may be severe, e.g. skin rash, itching, swelling of the mouth or face, shortness of breath
    • Skin rash or peeling, mouth ulcers
    • Breathing problems. These are more likely if you have experienced them before when taking painkillers such as ibuprofen or aspirin.
    • Unexplained bruising or bleeding
    • Nausea, sudden weight loss, loss of appetite, yellowing of the eyes and skin

    If you experience these or any other side effects while taking Panadol Advance, stop use and speak to your doctor or Chemist 4 U pharmacist immediately. For more information about reporting side effects of medication, please see the Government’s Yellow Card Scheme.

    How to store this product

    Store out of sight and reach of children. Do not use after the expiry date printed on the packaging.

    Important Information

    This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

    If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

    Store all medicines out of sight and reach of children.

    Please read the included leaflet carefully before using this product.

    Please contact your GP if appropriate regarding this product.

    كتابة التقييم الخاص بك
    • يمكن تقييم المنتج فقط بعد شرائه
    *
    *
    • سىء
    • ممتاز
    *
    *
    *
    *

    What is Panadol Advance?

    Panadol Advance are pain relief tablets that help to ease many different kinds of aches and pains, including headaches, toothache, period pain, and pain caused by mild arthritis. Panadol Advance is gentle on the stomach and absorbs quickly, providing pain relief as soon as you need it.

    What kinds of aches and pains can this product relieve?

    Panadol Advance can be used to ease lots of different kinds of aches and pains. Some of the most popular reasons that people use this product include:

    • Headache
    • Migraine
    • Tension headache
    • Rheumatic pain
    • Muscle pain
    • Toothache
    • Period pain
    • Backache
    • High temperature
    • Sore throat
    • Fever
    • Mild arthritic pain
    • Symptoms of cold and flu

    How will this product help to ease my pain?

    Panadol Advance contains the active ingredient paracetamol, a popular painkiller which many people use for relief from everyday aches and pains. Paracetamol helps to ease pain but can also help to reduce fever or high temperatures, making it the ideal remedy for symptoms of cold and flu.

    Can I use this product if I’m pregnant or breastfeeding?

    Speak to your doctor or Chemist 4 U pharmacist before taking Panadol Advance or any other medication if you are pregnant. You can take this product if you are breastfeeding, but speak to your doctor or another medical professional first to be sure.

    Can I take these tablets if I am on other medication?

    Panadol Advance should not be taken at the same time as some medications as they may interact. Speak to your doctor or Chemist 4 U pharmacist before using this product if you are on any other medication, including:

    • Metoclopramide or domperidone, which are used for nausea and vomiting
    • Cholestyramine, used to lower blood cholesterol
    • Anticoagulants or blood thinning drugs, e.g. warfarin

    How to use Panadol Advance

    Take one dose every 4 – 6 hours as needed, making sure to leave at least 4 hours between each dose and do not take more than 4 doses in any 24-hour period.

    • For adults and children over the age of 16, take 1 – 2 tablets for each dose
    • For children aged between 10 – 15, take one tablet for each dose

    Why do I have to answer questions to buy this product?

    You do not need a prescription for Panadol Advance, however you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

    When should Panadol Advance not be used?

    Panadol Advance are not suitable for use by children under the age of 10. Do not take this product if you are allergic to paracetamol or any of the other listed ingredients. Do not take Panadol Advance if you:

    • Have liver or kidney disease, including alcoholic liver disease
    • Have mild arthritis and need to take painkillers every day
    • Are taking any other paracetamol-containing products

    Panadol Advance should not be taken at the same time as some medications as they may interact. For a list of which medicines should not be used with this product, please read the patient information leaflet.

    Does this product have side effects?

    Like all medicines, Panadol Advance can have side effects, although not everyone will experience them. These side effects include:

    • Allergic reactions which may be severe, e.g. skin rash, itching, swelling of the mouth or face, shortness of breath
    • Skin rash or peeling, mouth ulcers
    • Breathing problems. These are more likely if you have experienced them before when taking painkillers such as ibuprofen or aspirin.
    • Unexplained bruising or bleeding
    • Nausea, sudden weight loss, loss of appetite, yellowing of the eyes and skin

    If you experience these or any other side effects while taking Panadol Advance, stop use and speak to your doctor or Chemist 4 U pharmacist immediately. For more information about reporting side effects of medication, please see the Government’s Yellow Card Scheme.

    How to store this product

    Store out of sight and reach of children. Do not use after the expiry date printed on the packaging.

    Important Information

    This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

    If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

    Store all medicines out of sight and reach of children.

    Please read the included leaflet carefully before using this product.

    Please contact your GP if appropriate regarding this product.